MathSciNet Relay Station
MathSciNet bibliographic data
MR1240884 55S15 (55P35)
Bödigheimer, C.-F.; Cohen, F. R.; Milgram, R. J. Truncated symmetric products and configuration spaces. Math. Z. 214 (1993), no. 2, 179–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement